# SDR 96ZZZX599

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N940WP
- Make and model: Cessna 421C
- Aircraft serial: 421C0228
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 24343RAB
- Condition: Shaft Rusted
- Location: Hyd/Air Cond
- Part time: 4,037 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AIR CONDITIONER HYDRAULIC PUMP FOUND LEAKING OUT CASE DRAIN.  WHILE ATTEMPTING TO REMOVE PUMP, FOUND SHAFT RUSTED ONTO AIRCRAFT HYDRAULIC PUMP AND AIRCRAFT HYDRAULIC SHAFT RUSTED SOLID ONTO ENGINE DRIVE ADAPTER.  DRIVE SHAFT HAD TO BE FORCIBLY REMOVED FROM ENGINE AND ADAPTER BEARING REPLACED.  THESE TWO HYDRAULIC PUMPS ARE 'PIGGY-BACKED' ONTO THE SAME ENGINE DRIVE PAD.  MANUFACTURER REQUIRES NO INSPECTION OR LUBE OF THESE DRIVE SHAFT SPLINES.  SUBMITTER SUGGESTS CESSNA REVISE INSPECTION PROGRAM TO PERIODICALLY REMOVE, INSPECT, AND LUBE THESE SPLINES.
